# SDR MWEA95310

- Difficulty date: September 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 9915565157
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND 3 CRACKED FITTINGS ON AFT ENTRANCE DOOR FRAME, INTERNAL STRUCTURE.  MAINTENANCE REMOVED AND REPLACED FITTINGS WITH NEW DOUGLAS PARTS IAW DAC DRAWING 9915565.  RETURNED A/C TO SERVICE.
